MathSciNet Relay Station
MathSciNet bibliographic data
MR255545 (41 #206) 14.15
Borel, A. Injective endomorphisms of algebraic varieties. Arch. Math. (Basel) 20 1969 531–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement